# SDR FDEA201407091910

- Difficulty date: July 9, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,144 hours, 12,219 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047801600
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL BETWEEN FRAME 30 - 37, -Y450 & -Y953 UPPER SURFACE HAS SKIN BULGING & DELAMINATED.  FABRICATED NEW FLOOR PANEL 242BF ON T14 1080335 IAW DWG SRZ-25-005.  CLASSIFIED AS MAJOR CAT A REPAIR.
